# SDR REXA2016021100152

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 19,591 hours, 12,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER FLOOR STRIP IN FRONT OF GALLEY CART, ACROSS FROM LAVATORY.  SECURED FLOOR LIGHT STRIP IAW MM 3-51-01-400-801-A21.
